Oscillatory mixed difference systems. (English) Zbl 1139.39011

Summary: The aim of this paper is to discuss the oscillatory behavior of difference systems of mixed type. Several criteria for oscillations are obtained. Particular results are included in regard to scalar equations.


39A11 Stability of difference equations (MSC2000)
Full Text: DOI EuDML


[1] Agarwal, RP; Grace, SR, The oscillation of certain difference equations, Mathematical and Computer Modelling, 30, 53-66, (1999) · Zbl 1043.39503
[2] Agarwal RP, Grace SR, O’Regan D: Oscillation Theory for Difference and Functional Differential Equations. Kluwer Academic, Dordrecht; 2000:viii+337. · Zbl 0954.34002
[3] Chuanxi, Q; Kuruklis, SA; Ladas, G, Oscillations of linear autonomous systems of difference equations, Applicable Analysis, 36, 51-63, (1990) · Zbl 0702.39003
[4] Coppel WA: Stability and Asymptotic Behavior of Differential Equations. D. C. Heath, Massachusetts; 1965:viii+166. · Zbl 0154.09301
[5] Desoer CA, Vidyasagar M: Feedback Systems: Input-Output Properties. Academic Press, New York; 1975:xvi+266. · Zbl 0327.93009
[6] Ferreira, JM; Pedro, AM, Oscillations of delay difference systems, Journal of Mathematical Analysis and Applications, 221, 364-383, (1998) · Zbl 0913.39007
[7] Ferreira, JM; Pinelas, S, Oscillatory retarded functional systems, Journal of Mathematical Analysis and Applications, 285, 506-527, (2003) · Zbl 1036.34078
[8] Györi I, Ladas G: Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs. Oxford University Press, New York; 1991:xii+368. · Zbl 0780.34048
[9] Györi, I; Ladas, G; Pakula, L, Conditions for oscillation of difference equations with applications to equations with piecewise constant arguments, SIAM Journal on Mathematical Analysis, 22, 769-773, (1991) · Zbl 0734.39003
[10] Kirchner, J; Stroinski, U, Explicit oscillation criteria for systems of neutral differential equations with distributed delay, Differential Equations and Dynamical Systems, 3, 101-120, (1995) · Zbl 0871.34049
[11] Krisztin, T, Nonoscillation for functional differential equations of mixed type, Journal of Mathematical Analysis and Applications, 245, 326-345, (2000) · Zbl 0955.34054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.